# SDR SA04091

- Difficulty date: September 28, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Condition: Faulty
- Location: Emergency Light
- Part time: 11,728 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED LEFT FWD MID EXT SLIDE LIGHTS FAULT.  MAINTENANCE REPLACED THE LEFT MID CABIN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
